MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Lite; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Lite; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An impulse dynamics field representative reported that after a second lead dislodgement occurred in a patient implanted with an optimizer lite ipg, the patient and doctor agreed to have the ipg and leads removed.The rep attended the explant procedure.The explanted ipg was returned to impulse dynamics usa in marlton, nj for evaluation.There is no evidence at this time that the ipg was malfunctioning at the time of explant.It is unclear as to the reason(s) why the leads repeatedly dislodged in this patient (ex.Anatomy, twiddler's, etc.) prior to system explant.

Brand Name
OPTIMIZER Lite
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50793418
Report Number3012563838-2026-00075
Device Sequence Number9443222
Product Code QFV
UDI-Device Identifier00810003380142
UDI-Public00810003380142
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/18/2026
Device Model NumberCCM X11
Device Catalogue Number10-B502-3-XX
Device Lot NumberH5188
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale